On absolute convergence of Fourier series

Masako Izumi Department of Mathematics, Research School of Physical Sciences, The Australian National University Shin-Ichi Izumi Department of Mathematics, Research School of Physical Sciences, The Australian National University

TBD mathscidoc:1701.332270

Arkiv for Matematik, 7, (2), 177-184, 1967.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 210 downloads ] [ 0 comments ]
@inproceedings{masako1967on,
  title={On absolute convergence of Fourier series},
  author={Masako Izumi, and Shin-Ichi Izumi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438647480079},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={2},
  pages={177-184},
  year={1967},
}
Masako Izumi, and Shin-Ichi Izumi. On absolute convergence of Fourier series. 1967. Vol. 7. In Arkiv for Matematik. pp.177-184. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438647480079.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved